# SDR RAIA201010250001

- Difficulty date: October 25, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145838
- Aircraft time: 15,445 hours, 14,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY LIGHT STRIP AT SEAT 1A CAME LOOSE.  MAINETNANCE INSPECTED AND RE-SECURED THE EMERGENCY LIGHT STRIP.  SYSTEM OPS CHECKED GOOD.
